# SDR MALA954504

- Difficulty date: June 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC639
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 2735112
- Condition: Loose
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING A SCHEDULED INSPECTION, THE RT I/B WING TO NACELLE LOWER TRANSIT ANGLE HAD LOOSE RIVETS.   REPAIRS WERE COMPLETED BY REPLACING THE ANGLE IAW FAC ARP 54-20-9101.  (W)
